# SDR DXTA2003MD001

- Difficulty date: June 20, 2003
- Submitted: June 20, 2003
- Operation: General aviation
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 260 hours, 224 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Part number: 66506502
- Part serial: NA
- Condition: Misaligned
- Location: Apu
- Part time: 240 hours, 299 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLATION OF NEW UPGRADED APU STARTER/GENERATOR P/N 9912499-29 IN LIEU P/N 9912499-22, REF: CE-560XL IPC 80-11-00 FIG 01 ITEM NR 1 AND NR 1A. THE NEW STARTER/GENERATOR END BELL IS 1INCH LONGER WHICH CAUSES A MISALIGNMENT IN THE INLET COOLING DUCT, AND HAND WORKING FOR INSTALLATION FOR ALIGNMENT PUTS STRESS ON 4EA. METAL TABS THAT ATTACHS DUCT TO THE INLET PANEL
